# SDR DHL2007788509

- Difficulty date: April 18, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163229
- Part serial: BN140
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP LWBL 85-100, LOWER T/E CHORD CRACKED THREE PLACES ON CUTOUTS.  CUTOUT DAMAGE AREA 46.625" BY 2" IAW B727 SRM 51-40-3, FIG 1.  FABRICATED NEW ANGLE FROM BAC1503-100046-7075T6, 46.625" BY 2" AND TWO EACH SPLICES FROM BAC 1503-100046-7075T6, 7.375" BY 2" IAW B727 SRM 51-40-3, FIG 1 AND 57-50-2, FIG 5.  TREATED PRIMED AND INSTALLED PARTS IAW B727 SRM 51-10-2, 51-30-2 AND 57-50-2, FIG 5.
